# SDR UF6A980205

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311171202
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,155 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5708 - IN CLIMB, ITT AND NH WERE APPROACHING RED LINE ON LEFT ENGINE.  PULLED POWER LEVERS BACK AS TO NTO EXCEED LIMITS.  MAINTENANCE INSPECTED SYSTEM AND FOUND HANDLING BLEED VALVE AT FAULT.  REMOVED AND REPLACED HANDLING BLEED VALVE AND SERVO VALVE.  POWER ASSURANCE RUNS OPS CHECKED SATISFACTORY.  (M)
